Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 5, 2021, 11:02 PM EDT for Montgomery County, New York. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2021, 11:02 PM EDT (03:02 UTC)
- Expired
- Jul 5, 2021, 11:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Albany, NY
County Montgomery County, NY
The radar
The Albany radar (KENX), 62 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.7
The text
As transmitted.
926 WWUS81 KALY 060302 SPSALY Special Weather Statement National Weather Service Albany NY 1102 PM EDT Mon Jul 5 2021 NYZ038>040-082-060330- Southern Fulton-Northern Fulton-Southern Herkimer-Montgomery- 1102 PM EDT Mon Jul 5 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FULTON AND CENTRAL MONTGOMERY COUNTIES... At 1102 PM EDT, a strong thunderstorm was located over St. Johnsville, or 8 miles east of Little Falls, moving east at 45 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Gloversville, Johnstown, Canajoharie, Fonda, Fort Plain, Dolgeville, St. Johnsville, Ephratah, Tribes Hill, Glen, Oppenheim, Berkshire, Fultonville, Palatine Bridge, Nelliston, Ingham Mills, Meco, West Perth, Cook Corners and Church Corners. This includes Interstate 90 between exits 28 and 29. LAT...LON 4295 7481 4313 7476 4308 7425 4284 7428 TIME...MOT...LOC 0302Z 283DEG 40KT 4303 7469 $$ JPV
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 5, 10:28 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 5, 10:28 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1028 PM EDT Mon Jul 5 2021
.SYNOPSIS...
A warm and humid airmass will return for Tuesday and Wednesday.
Showers and thunderstorms will be likely at times, and some may
be strong in the afternoon and evening. It will not be as warm
Thursday with rain expected.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
.UPDATE...Area of convection has moved into the western part of
the St Lawrence River valley late this evening. The main cluster
of stronger storms has a bowing structure near the Jefferson/St
Lawrence border and has had a history of producing 30-45 mph
winds. It appears the apex of the bow will pass by to the north
of Herkimer County, but additional cells have developed farther
south along the outflow boundary and may move into the western
Adirondacks and western Mohawk Valley. SPC Mesoanalysis and 00Z
KALY sounding showing around 500-1000 J/Kg of MLCAPE in our
forecast area with fairly weak low level lapse rates, so expect
an eventual weakening trend. Increased POPs in these areas to
account for activity developing upstream. Brief wind gusts
around 30 mph and downpours/lightning will remain possible.
Chances for convection decrease for areas farther south/east,
but will still maintain slight chance if a few remnant showers
or storms last well into the overnight hours with favorable
environment aloft.
.PREVIOUS [0757]...Made just some minor adjustments based on
obs and trends this evening. Watching a cluster of convection
north of Lake Ontario moving eastward. This activity is
associated with a short wave trough tracking into the lower
Great Lakes. Best instability expected to remain to our west, so
activity should generally weaken as it approaches. However,
still expecting scattered showers and thunderstorms to move
across the western Adirondacks late this evening into the
overnight hours. Will continue to monitor this evening.
Upstream shortwave trough over Lake Superior is generating a
loosely organized area of convection over Lake Huron/Georgian
Bay. These storms are occurring within an area of steep midlevel
lapse rates (e.g., 7.7 K/km on the 12Z KAPX sounding) in a
pocket of 1.5-2.0 inch PWATs. This area of convection is
expected to continue moving eastward tonight, likely moving into
portions of the southern Adirondacks after midnight. There is a
chance a couple of these storms could be on the stronger side
as some of the steeper midlevel lapse rates fold into the area,
leading to around 1000 J/kg MUCAPE. Stronger storms could
contain hail, although fairly weak deep-layer shear of around 25
kt should limit the threat. An isolated gusty wind or two is
possible as well despite the storms likely remaining somewhat
elevated. Elsewhere, a moderate southerly wind will keep temps
considerably milder than previous nights, with lows mainly in
the 60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Heat Advisory in effect for Mid-Hudson Valley 11 am to 7 pm
Tuesday...
An active weather period is in store in the short term with a few
rounds of convection possible along with heat concerns. Tuesday, a
few showers/storms may linger in the morning mainly north of I-90
associated with the midlevel impulse discussed in the near term
section. This activity is expected to weaken as the wave exits. Warm
advection overnight will have boosted 850 mb temps into the mid to
upper teens. Southern zones, more removed from the morning
clouds/showers and next round of convection, will likely be able to
mix to this level, supporting high temps in the low 90s. Dewpoints
may lower somewhat, but are likely to remain at least in the upper
60s, yielding heat index values of 95-100 over the Mid-Hudson
Valley, prompting a Heat Advisory. Southern Litchfield County will
be close to criteria Tue/Wed, but we opted not to include them in
collaboration with WFOs BOX/OKX.
Strong surface heating, moist low levels and respectable midlevel
lapse rates are expected to combine to result in SBCAPE of 1500-2500
J/kg roughly from the Mohawk Valley/Capital District/southern VT on
south during the afternoon. Point soundings off the HRRR and NAM3
indicate potential for DCAPE around 1000 J/kg as low levels steepen
as well. Also, despite deep layer shear being weak at around 20 kt,
there is a belt of 25-35 kt of 850-700 mb flow. These factors
suggest a damaging wind threat in any stronger updrafts. However,
both low and midlevel forcing are weak, and it is unclear how or if
morning activity will impact the convective environment in the
afternoon. CAMs show a variety of solutions with respect to how the
afternoon will play out, but current thinking is that storms may
form in the early afternoon along possible convergence due to an
outflow boundary from the morning convection or differential heating
boundary. Some CAMs suggest storms congealing into bowing segments
and pushing south into the better instability, although it is
unclear if this will occur in our area or to the south. Bottom line
is that there is enough evidence in a damaging wind threat to
upgrade the convective outlook to SLGT from the Mohawk
Valley/Capital District/southern VT on south in collaboration with
SPC and neighboring offices. Main threat period is 1-8 pm. Otherwise
it will be a bit breezy, very warm and humid with southwesterly
winds gusting to 25 mph at times.
Subsidence is expected to build in Tuesday night with zonal flow
overhead. Lows expected to be fairly mild mainly in the 60s.
Wednesday into Wednesday night, midlevel flow strengthens and backs
a bit in response to increased troughing in the Upper Midwest. Low
confidence with how this period will play out. It does look like
another hot and humid day from I-90 south, and additional Heat
Advisories are possible. The atmosphere will again become very
unstable from I-90 south. North of I-90 will be where the best
chance of precipitation will be in the morning hours along a fairly
tight low level baroclinic zone and beneath an equatorward entrance
region of the upper jet. High pressure to the north will allow
cooler air to filter in from the north, with the 12Z.05 NAM12 quite
aggressive with this scenario, dropping temps 10 degrees at ALB from
18-21Z. Think this is probably overdone, but highs north of I-90 are
expected to be cooler than Tuesday with lower humidity. Along and
south of I-90 in the unstable airmass, a convective trigger is a
question mark, but could be along the leading edge of the low-level
cooler air advancing from the N/NW. MRGL risk for severe in effect
which seems fine at this point until more certainty can be gained.
Wednesday night, PWATs increase ahead of the approaching midlevel
trough as 850 mb inflow increases modestly. Somewhat of an
overrunning signal as well, and will message scattered to numerous
showers and possibly an isolated thunderstorm. Lows expected to
range from the upper 50s to upper 60s.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The main focus for the long term will be on the Thursday into Friday
time frame when moisture streaming northward from the Gulf of Mexico
and Tropical Cyclone Elsa could interact with an incoming trough and
jet streak to produce periods of widespread rainfall. Improving
conditions are expected over the weekend as the trough gradually
exits the region and high pressure builds overhead. However, yet
another warm front looks to return early next week increasing
chances for precipitation. Read on for details.
We begin the long term on Thursday with the latest guidance in good
agreement that a broad shortwave trough from the Midwest will be
heading eastward and southwesterly flow developing in response
downstream over the Northeast. During this period, Tropical Cyclone
Elsa, according to the latest National Hurricane Center forecast, is
expected to be tracking through or exiting off the coast of the
Southeast U.S. While the center of Elsa should still be far to our
south, the deep south-southwest synoptic flow could help advect
tropical moisture northward. Guidance also shows an anticyclonic
curved jet streak in place across southern Canada, placing the
Northeast in the right entrance. The combination of tropical
moisture in the presence of synoptic forcing has increased
confidence that periods of moderate to even heavy rainfall could
result Thursday into Thursday night. Therefore, we continue to show
likely and even categorical POPs throughout the region for this
period with some enhanced wording to highlight the potential for
heavy rain at times. Some hints of a PRE (Predecessor Rainfall
Event) are also in place but it is too early to make this
distinction at this lead time.
Favorable conditions for steady rainfall continue into Friday as our
broad trough will still be upstream over the Great Lakes/southern
Canada and Elsa, as per the latest NHC forecast, continues to track
near or just off the NJ/Long Island coast. Depending on how much the
incoming trough amplifies the downstream ridge over the western
Atlantic will determine if the trough will capture Elsa and steer it
closer to the coast or if Elsa will outrun it and escape out to sea.
The GFS is still the most progressive, suggesting Elsa is near Cape
Code and the islands by 12 UTC Friday while the CMC and ECMWF are
slower and only show it off the NJ coast at this time step. However,
all three pieces of guidance suggest Elsa will be close enough to
the coast that strong southerly flow will be able to advect tropical
moisture through at least parts of eastern NY and western New
England on Friday. In addition, a cold front will be gradually
pushing through the region at this time which could help focus the
rainfall where there is the best low level convergence.
By Saturday, Elsa should finally be out to sea, however, our broad
trough looks to be overhead. West to southwest winds in place could
still provide enough support for some diurnally driven showers and
storms. This is why we continue to carry slight chance and chance
POPs Saturday afternoon. Outside of any precipitation, temperatures
should be seasonable with dew points still a bit elevated making it
still feel a bit muggy.
Improving conditions finally arrive Sunday as high pressure looks to
build overhead and we lowered POPs compared to the blended guidance.
There is a warm front positioned to our south but recent trends keep
this boundary to our south until the new work week begins.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Mainly VFR conditions expected to prevail tonight, although a
brief period of MVFR cigs is possible at KPSF over the next 1-2
hours and overnight at KGFL. Otherwise, high and mid level
clouds will gradually increase ahead of a convective complex
approaching from just north of Lake Ontario. Showers and storms
will likely not hold together long enough to reach the TAF sites,
although a leftover shower may get close to KGFL/KALB so have
mentioned VCSH there.
Any BKN-OVC stratus clouds should dissipate to scattered
coverage during the morning, with some possible mid level
convective debris clouds around. The main concern for the
afternoon to early evening hours is the potential for strong to
severe thunderstorms. Since they are expected to occur during
the last 6 hours of the TAF period, will mention PROB30 for now
and can be refined in subsequent forecasts. Brief MVFR or even
IFR conditions will be possible with any TSRA, as well as
downpours and strong gusty winds.
Winds tonight will be southerly around 5-10 kt, becoming
southwest and increasing to 10-15 kt by early Tuesday afternoon
with occasional gusts of around 20-25 kt.
Outlook...
Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Thursday: High Operational Impact. Likely SHRA...TSRA.
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
A very warm and humid airmass will be in place Tuesday and
Wednesday with minimum RH values mostly in the 50 to 60 percent
range. Scattered showers and thunderstorms are possible at times
through this period, although it will not be a washout. Breezy
southwesterly winds are likely on Tuesday. Rain will become more
widespread Thursday.
&&
.HYDROLOGY...
Scattered showers and thunderstorms are possible tonight through
Wednesday with typical summertime downpours possible and no
widespread hydro issues anticipated.
Rain is expected to be more widespread Thursday into Thursday
night as an approaching trough interacts with tropical moisture.
Urban and poor drainage flooding along with isolated flash
flooding will be possible. According to MMEFS data, main stem
river flooding is unlikely at this time, but this will continue
to be monitored.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory from 11 AM to 7 PM EDT Tuesday for NYZ059-060-
064-065.
MA...None.
VT...None.
&&
SYNOPSIS...Thompson
NEAR TERM...Thompson/JPV
SHORT TERM...Thompson
LONG TERM...Speciale
AVIATION...JPV
FIRE WEATHER...Thompson
HYDROLOGY...ThompsonHazardous weather outlook, Jul 5, 3:53 PM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 353 PM EDT Mon Jul 5 2021 NYZ032-033-041>043-082>084-061100- Northern Herkimer-Hamilton-Northern Saratoga-Northern Warren- Northern Washington-Northern Fulton-Southeast Warren- Southern Washington- 353 PM EDT Mon Jul 5 2021 This Hazardous Weather Outlook is for the southern Adirondacks and Lake George Saratoga Region in eastern New York. .DAY ONE...Through tonight. There is a marginal risk for severe weather tonight over the southern Adirondacks, mainly after midnight. An isolated storm with damaging wind or large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday. Heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ001-025-NYZ038>040-047>054-058-061-063-066-VTZ013>015- 061100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- 353 PM EDT Mon Jul 5 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, the Mohawk Valley, Capital District, Taconics, Helderbergs, and eastern Catskills in eastern New York and southern Vermont. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight risk of severe weather on Tuesday in the afternoon and evening. The main threat is scattered damaging wind gusts, with large hail being a secondary threat. There is also a chance of thunderstorms Wednesday through Friday. Heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ059-060-064-065-061100- Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess- 353 PM EDT Mon Jul 5 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY... This Hazardous Weather Outlook is for the Mid Hudson Valley in east central New York. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk of severe weather on Tuesday in the afternoon and evening. The main threat is scattered damaging wind gusts, with large hail being a secondary threat. There is also a chance of thunderstorms Wednesday through Friday. Heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 5, 9:10 PM EDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Albany NY 910 PM EDT Mon Jul 5 2021 NYZ032-033-060145- Northern Herkimer-Hamilton- 910 PM EDT Mon Jul 5 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND NORTHERN HERKIMER COUNTIES... At 910 PM EDT, a strong thunderstorm was located near Nicks Lake Campground, or near Old Forge, moving east at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Old Forge, Inlet, Eighth Lake Campground, Limekiln Lake Campground, Eagle Bay, Big Moose, McKeever, Nicks Lake Campground, Alger Island Public Campground, Russian Lake, Minnehaha, Thendara, Carter Station, Wolf Lake Landing and Mountain Lodge. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4390 7477 4366 7464 4358 7511 4377 7513 TIME...MOT...LOC 0110Z 250DEG 23KT 4369 7509 JPV
Special weather statement, Jul 5, 10:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
1036 PM EDT Mon Jul 5 2021
NYZ032-033-060315-
Northern Herkimer-Hamilton-
1036 PM EDT Mon Jul 5 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHERN HERKIMER COUNTIES...
At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fowler to near Whetstone Gulf State
Park to 6 miles south of Highmarket. Movement was east at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Old Forge, Inlet, Limekiln Lake Campground, Big Moose, Nicks Lake
Campground, Eagle Bay, McKeever, Alger Island Public Campground,
Little Rapids, Beaver River, Minnehaha, Carter Station, First Lake,
Partlow, Robinwood, Wolf Lake Landing, Brandreth, Woods Lake,
Nehasane and Russian Lake.
LAT...LON 4405 7506 4408 7469 4352 7479 4342 7483
4343 7509 4410 7517
TIME...MOT...LOC 0236Z 280DEG 35KT 4421 7535 4373 7539 4350 7558
JPVSpecial weather statement, Jul 5, 11:02 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Albany NY 1102 PM EDT Mon Jul 5 2021 NYZ038>040-082-060330- Southern Fulton-Northern Fulton-Southern Herkimer-Montgomery- 1102 PM EDT Mon Jul 5 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FULTON AND CENTRAL MONTGOMERY COUNTIES... At 1102 PM EDT, a strong thunderstorm was located over St. Johnsville, or 8 miles east of Little Falls, moving east at 45 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Gloversville, Johnstown, Canajoharie, Fonda, Fort Plain, Dolgeville, St. Johnsville, Ephratah, Tribes Hill, Glen, Oppenheim, Berkshire, Fultonville, Palatine Bridge, Nelliston, Ingham Mills, Meco, West Perth, Cook Corners and Church Corners. This includes Interstate 90 between exits 28 and 29. LAT...LON 4295 7481 4313 7476 4308 7425 4284 7428 TIME...MOT...LOC 0302Z 283DEG 40KT 4303 7469 JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:10 PM EDT | Special Weather Statement | ALY | Herkimer | 35 min |
| Jul 5, 10:36 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jul 5, 11:18 PM EDT | Special Weather Statement | ALY | Montgomery | 27 min |
| Jul 5, 11:30 PM EDT | Special Weather Statement | ALY | Otsego | 45 min |
| Jul 5, 11:54 PM EDT | Special Weather Statement | ALY | Otsego | 36 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | ALY | Montgomery | 38 min |
| Jul 6, 12:22 AM EDT | Special Weather Statement | ALY | Schoharie | 23 min |
| Jul 6, 1:12 AM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Jul 6, 1:08 PM EDT | Special Weather Statement | ALY | Schoharie | 52 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | ALY | Montgomery | 52 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | ALY | Rensselaer | 44 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | ALY | Otsego | 40 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 26 min |
| Jul 6, 1:53 PM EDT | Special Weather Statement | ALY | Montgomery | 37 min |
| Jul 6, 2:05 PM EDT | Special Weather Statement | ALY | Schoharie | 40 min |
| Jul 6, 2:13 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 38 min |
| Jul 6, 2:38 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 52 min |
| Jul 6, 2:47 PM EDT | Special Weather Statement | ALY | Schoharie | 43 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | ALY | Albany | 52 min |
| Jul 6, 3:06 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 39 min |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 37 min |
| Jul 6, 3:33 PM EDT | Heat Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 27 hr |
| Jul 6, 3:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jul 6, 3:43 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 62 min |
| Jul 6, 4:06 PM EDT | Special Weather Statement | ALY | Columbia | 24 min |
| Jul 6, 4:08 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 24 min |
| Jul 6, 4:16 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 45 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | ALY | Putnam | 39 min |
| Jul 6, 1:41 AM EDT | Special Weather Statement | ALY | Windham | 49 min |
| Jul 6, 2:23 PM EDT | Special Weather Statement | ALY | Windham | 52 min |
| Jul 6, 2:34 PM EDT | Special Weather Statement | ALY | Berkshire | 56 min |
| Jul 6, 3:15 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 60 min |
| Jul 6, 3:16 PM EDT | Special Weather Statement | ALY | Berkshire | 44 min |
| Jul 6, 3:36 PM EDT | Areal Flood Advisory | ALY | Berkshire | 97 min |
| Jul 6, 3:39 PM EDT | Special Weather Statement | ALY | Berkshire | 51 min |
| Jul 6, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 56 min |
| Jul 6, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 49 min |
| Jul 6, 4:29 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Jul 6, 3:58 PM EDT | Special Weather Statement | ALY | 32 min | |
| Jul 6, 4:43 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 37 min |
| Jul 6, 5:04 PM EDT | Special Weather Statement | ALY | 26 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.